# SDR AALA20130515017

- Difficulty date: May 13, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 57,288 hours, 7,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 31HJ INOPERATIVE.  REPLACED LAMP FOR SEAT 31HJ EMERGENCY LIGHT.  OPS CHECK NORMAL.
